Alert archive / Georgia / River Flood Warnings in 2018
River Flood Warning 266, NWS Atlanta, GA
NWS Atlanta, GA issued this river flood warning at Dec 29, 2018, 2:40 PM EST for Fayette County, Spalding County, Georgia. It took effect at Dec 29, 2018, 7:00 PM EST. It was in force for 31 hr.
The area
The outline as issued.
The facts
- Issued
- Dec 29, 2018, 2:40 PM EST (19:40 UTC)
- In effect from
- Dec 29, 2018, 7:00 PM EST
- Expired
- Dec 31, 2018, 1:55 AM EST
- In force
- 31 hr
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Fayette County, GA, Spalding County, GA
The radar
The Atlanta radar (KFFC), 18 km from the middle of the area, began a volume at 19:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Flint River near Griffin (GRFG1). The gauge peaked at 13.29 ft at Dec 30, 2018, 6:00 AM EST.
- Action stage
- 10 ft
- Minor stage
- 12 ft
- Moderate stage
- 17 ft
- Major stage
- 20 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02344500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
861
WGUS42 KFFC 291940
FLWFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Peachtree City GA
240 PM EST Sat Dec 29 2018
...The National Weather Service in Peachtree City has issued a Flood
Warning for the following rivers in Georgia...
Flint River near Griffin Hwy. 16 affecting Fayette and Spalding
Counties
.Recent heavy rainfall has caused significant runoff into streams and
rivers which will cause flooding in some areas.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
All persons with interests along the river should monitor the latest
forecasts...and be prepared to take necessary precautions to protect
life and property.
The latest stage data was furnished in cooperation with the United
States Geological Survey.
&&
GAC113-255-300940-
/O.NEW.KFFC.FL.W.0266.181230T0000Z-181231T1630Z/
/GRFG1.1.ER.181230T0000Z.181230T1200Z.181231T1030Z.NO/
240 PM EST Sat Dec 29 2018
The National Weather Service in Peachtree City has issued a
* Flood Warning for
The Flint River near Griffin Hwy. 16.
* From this evening until Monday morning.
* At 2PM Saturday the stage was 10.8 feet...and rising.
* Minor flooding is forecast.
* Flood stage is 12.0 feet.
* Forecast to rise above flood stage by this evening and continue to
rise to near 13.8 feet by tomorrow morning. The river will fall
below flood stage by Monday morning.
* At 14.0 feet...Minor flooding expands into the woodlands...fields
and pasture upstream and downstream from the gage on Georgia
Highway 16 or Newnan Road. The backyards of homes at the end of
Landing Way upstream from the bridge will be flooded with around
one foot of water.
&&
LAT...LON 3330 8444 3330 8437 3318 8445 3316 8447
3316 8447 3322 8450
$$6 follow-up statements
520
WGUS82 KFFC 300132
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
832 PM EST Sat Dec 29 2018
...The Flood Warning continues for the following rivers in Georgia...
Flint River near Lovejoy affecting Clayton...Fayette and Spalding
Counties
Flint River near Griffin Hwy. 16 affecting Fayette and Spalding
Counties
Flint River near Woolsey affecting Clayton...Fayette and Spalding
Counties
GAC063-113-255-300810-
/O.EXT.KFFC.FL.W.0232.000000T0000Z-181230T0810Z/
/LOVG1.2.ER.181229T0209Z.181229T1216Z.181230T0210Z.NO/
832 PM EST Sat Dec 29 2018
...Flood Warning extended until late tonight...The Flood Warning
continues for
The Flint River near Lovejoy.
* Until late tonight.
* At 745 PM Saturday the stage was 12.3 feet...and falling.
* Minor flooding is occurring and is forecast.
* Flood stage is 12.0 feet.
* The river will continue to fall to below flood stage later tonight.
&&
LAT...LON 3360 8444 3363 8438 3354 8434 3340 8435
3340 8443 3354 8441
$$
GAC063-113-255-301531-
/O.CON.KFFC.FL.W.0264.000000T0000Z-000000T0000Z/
/WSEG1.1.ER.181229T0945Z.181229T1830Z.000000T0000Z.UU/
832 PM EST Sat Dec 29 2018
The Flood Warning continues for
The Flint River near Woolsey.
* Until further notice.
* At 745 PM Saturday the stage was 48.4 feet...and falling.
* Minor flooding is occurring and is forecast.
* Flood stage is 48.0 feet.
* The river will continue to fall to below flood stage later tonight.
&&
LAT...LON 3340 8443 3340 8435 3330 8437 3330 8444
$$
GAC113-255-301531-
/O.EXT.KFFC.FL.W.0266.000000T0000Z-181231T1800Z/
/GRFG1.1.ER.181230T0036Z.181230T0600Z.181231T1200Z.NO/
832 PM EST Sat Dec 29 2018
...Flood Warning extended until Monday afternoon...The Flood Warning
continues for
The Flint River near Griffin Hwy. 16.
* Until Monday afternoon.
* At 8PM Saturday the stage was 12.1 feet...and rising.
* Minor flooding is occurring and is forecast.
* Flood stage is 12.0 feet.
* The river will continue rising to near 13.7 feet after midnight
tomorrow. The river will fall below flood stage Monday morning.
* At 14.0 feet...Minor flooding expands into the woodlands...fields
and pasture upstream and downstream from the gage on Georgia
Highway 16 or Newnan Road. The backyards of homes at the end of
Landing Way upstream from the bridge will be flooded with around
one foot of water.
&&
LAT...LON 3330 8444 3330 8437 3318 8445 3316 8447
3316 8447 3322 8450
$$666
WGUS82 KFFC 300755
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
255 AM EST Sun Dec 30 2018
...The Flood Warning continues for the following rivers in Georgia...
Flint River near Griffin Hwy. 16 affecting Fayette and Spalding
Counties
GAC113-255-302154-
/O.CON.KFFC.FL.W.0266.000000T0000Z-181231T1800Z/
/GRFG1.1.ER.181230T0036Z.181230T1200Z.181231T1200Z.NO/
255 AM EST Sun Dec 30 2018
The Flood Warning continues for
The Flint River near Griffin Hwy. 16.
* Until Monday afternoon.
* At 2AM Sunday the stage was 13.1 feet...and rising.
* Minor flooding is occurring and is forecast to continue.
* Flood stage is 12 feet.
* The river will continue rising to near 13.7 feet by this morning.
The river will fall below flood stage tomorrow morning.
* At 14 feet...Minor flooding expands into the woodlands...fields
and pasture upstream and downstream from the gage on Georgia
Highway 16 or Newnan Road. The backyards of homes at the end of
Landing Way upstream from the bridge will be flooded with around
one foot of water.
&&
LAT...LON 3330 8444 3330 8437 3318 8445 3316 8447
3316 8447 3322 8450
$$471
WGUS82 KFFC 301304
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
804 AM EST Sun Dec 30 2018
...The Flood Warning continues for the following rivers in Georgia...
Chattahoochee River near Franklin affecting Heard County
Flint River near Griffin Hwy. 16 affecting Fayette and Spalding
Counties
GAC149-310305-
/O.CON.KFFC.FL.W.0260.000000T0000Z-000000T0000Z/
/FRNG1.1.ER.181229T0253Z.181230T0615Z.000000T0000Z.NO/
804 AM EST Sun Dec 30 2018
The Flood Warning continues for
The Chattahoochee River near Franklin.
* Until further notice.
* At 7 AM Sunday the stage was 24.5 feet and slowly falling.
* Minor flooding is occurring.
* Flood stage is 23 feet.
* At 25 feet...Minor flooding continues to expand into the
woodlands and fields along the river upstream and downstream from
the gage on U.S. Highway 27. Large portions of the park and
athletic fields will be flooded with up to two feet of water on the
downstream and right bank side of the bridge.
&&
LAT...LON 3344 8505 3341 8498 3325 8507 3324 8515
$$
GAC113-255-310305-
/O.CON.KFFC.FL.W.0266.000000T0000Z-181231T1800Z/
/GRFG1.1.ER.181230T0036Z.181230T1230Z.181231T1200Z.NO/
804 AM EST Sun Dec 30 2018
The Flood Warning continues for
The Flint River near Griffin Hwy. 16.
* Until Monday afternoon.
* At 7 AM Sunday the stage was 13.3 feet and slowly falling.
* Minor flooding is occurring and Minor flooding is forecast to continue.
* Flood stage is 12 feet.
* The river will continue to fall to below flood stage by tomorrow
morning.
* At 13 feet...Minor flooding continues in the woodlands...fields
and pasture upstream and downstream from the gage on Georgia
Highway 16 or Newnan Road. The backyards of homes at the end of
Landing Way upstream from the bridge will begin to flood.
&&
LAT...LON 3330 8444 3330 8437 3318 8445 3316 8447
3316 8447 3322 8450
$$342
WGUS82 KFFC 301333
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
833 AM EST Sun Dec 30 2018
...The Flood Warning continues for the following rivers in Georgia...
Big Creek near Alpharetta affecting Forsyth and Fulton Counties
Chattahoochee River near Whitesburg affecting Carroll...Coweta and
Heard Counties
Chattahoochee River near Columbus affecting Lee...Russell...
Chattahoochee and Muscogee Counties
Flint River near Griffin Hwy. 16 affecting Fayette and Spalding
Counties
GAC117-121-310332-
/O.EXT.KFFC.FL.W.0203.000000T0000Z-190101T0300Z/
/APHG1.1.ER.181228T0725Z.181229T0715Z.181231T2100Z.NO/
833 AM EST Sun Dec 30 2018
...Flood Warning extended until Monday evening...The Flood Warning
continues for
The Big Creek near Alpharetta.
* Until Monday evening.
* At 7 AM Sunday the stage was 7.8 feet and falling.
* Minor flooding is occurring and Minor flooding is forecast to continue.
* Flood stage is 7 feet.
* The river will continue to fall to below flood stage by tomorrow
afternoon.
* At 8 feet...Minor flooding continues to expand further into the
woodlands and fields along the creek from near Cumming in south
Forsyth County to Alpharetta and Roswell in north Fulton County.
Additional portions of The Big Creek Greenway have minor flooding
with 1 to 2 feet of water. Most of the walking and biking paths
will be closed...especially upstream and downstream from the gage
on Kimball Bridge Road and near Rock Mill Park. Portions of the
YMCA Campground off Preston Ridge Road will flood.
&&
LAT...LON 3410 8425 3410 8420 3404 8425 3402 8430
3404 8433 3407 8427
$$
GAC045-077-149-302234-
/O.EXT.KFFC.FL.W.0231.000000T0000Z-181230T2234Z/
/WHTG1.1.ER.181228T1919Z.181229T1800Z.181230T1634Z.NO/
833 AM EST Sun Dec 30 2018
...Flood Warning extended until this afternoon...The Flood Warning
continues for
The Chattahoochee River near Whitesburg.
* Until this afternoon.
* At 8 AM Sunday the stage was 18.2 feet and falling.
* Minor flooding is occurring
* The river will continue to fall to below flood stage by late this
morning.
* At 19 feet...Minor flooding continues in the woodlands and fields
upstream and downstream from the gage at U.S. Highway 27 or Georgia
Highway 16. The parking lot of Riverside Park next to the bridge
will begin to flood. A sod farm upstream also experiences flooding.
Flooding occurs on some unimproved dirt roads along the river. The
playground at a day use area in the Chattahoochee Bend State Park
will be under two feet of water. Flood waters will surround tent
platforms on the North Camping Site of the park.
&&
LAT...LON 3359 8484 3355 8478 3350 8479 3341 8498
3344 8505 3350 8493
$$
ALC081-113-GAC053-215-310332-
/O.EXT.KFFC.FL.W.0254.000000T0000Z-190102T0600Z/
/CBUG1.1.ER.181229T0037Z.181229T0615Z.190102T0000Z.NO/
833 AM EST Sun Dec 30 2018
...Flood Warning extended until late Tuesday night...The Flood
Warning continues for
The Chattahoochee River near Columbus.
* Until late Tuesday night.
* At 8 AM Sunday the stage was 27.7 feet and steady.
* Minor flooding is occurring and Minor flooding is forecast to continue.
* Flood stage is 27 feet.
* At 28 feet...Minor flooding continues along the river upstream
and downstream from the gage on the 14th Street bridge. Portions of
the River Walk in Columbus will be flooded around one foot deep and
closed to the public. The Phenix City Amphitheater on the Alabama
side will begin to flood.
&&
LAT...LON 3259 8511 3262 8505 3251 8496 3238 8495
3238 8502 3250 8503
$$
GAC113-255-310332-
/O.EXT.KFFC.FL.W.0266.000000T0000Z-181231T1330Z/
/GRFG1.1.ER.181230T0036Z.181230T1230Z.181231T0730Z.NO/
833 AM EST Sun Dec 30 2018
...Flood Warning extended until Monday morning...The Flood Warning
continues for
The Flint River near Griffin Hwy. 16.
* Until Monday morning.
* At 8 AM Sunday the stage was 13.3 feet and slowly falling.
* Minor flooding is occurring and Minor flooding is forecast to continue.
* Flood stage is 12 feet.
* The river will continue to fall to below flood stage by after
midnight tomorrow.
* At 13 feet...Minor flooding continues in the woodlands...fields
and pasture upstream and downstream from the gage on Georgia
Highway 16 or Newnan Road. The backyards of homes at the end of
Landing Way upstream from the bridge will begin to flood.
&&
LAT...LON 3330 8444 3330 8437 3318 8445 3316 8447
3316 8447 3322 8450
$$271
WGUS82 KFFC 310204
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
904 PM EST Sun Dec 30 2018
...The Flood Warning continues for the following rivers in Georgia...
Flint River near Griffin Hwy. 16 affecting Fayette and Spalding
Counties
Ocmulgee River near Macon affecting Bibb...Houston...Jones...
Monroe and Twiggs Counties
Oconee River near Penfield affecting Clarke...Greene and Oconee
Counties
...The Flood Warning continues for the following rivers in Georgia...
Big Creek near Alpharetta affecting Forsyth and Fulton Counties
Ocmulgee River near Abbeville affecting Dodge...Telfair and Wilcox
Counties
GAC117-121-311604-
/O.CON.KFFC.FL.W.0203.000000T0000Z-190101T0300Z/
/APHG1.1.ER.181228T0725Z.181229T0715Z.181231T2100Z.NO/
904 PM EST Sun Dec 30 2018
The Flood Warning continues for
The Big Creek near Alpharetta.
* Until Monday evening.
* At 8 PM Sunday the stage was 7.1 feet...and falling.
* Minor flooding is occurring and minor flooding is forecast.
* Flood stage is 7 feet.
* The river will continue rising to near 7.2 feet by after midnight
tomorrow. The river will fall below flood stage Monday afternoon.
* At 7 feet...Flood Stage is reached. Minor flooding of woodlands
and fields begin along the creek between Cumming in Forsyth
County...to Alpharetta and Roswell in North Fulton County.
Flooding starts to effect portions of The Big Creek Greenway near
Alpharetta and some portions may become closed with around one foot
of water...especially upstream and downstream from the gage on
Kimball Bridge Road and near Rock Mill Park. Portions of the YMCA
Campground off Preston Ridge Road will begin to flood.
&&
LAT...LON 3410 8425 3410 8420 3404 8425 3402 8430
3404 8433 3407 8427
$$
GAC113-255-311400-
/O.EXT.KFFC.FL.W.0266.000000T0000Z-181231T1400Z/
/GRFG1.1.ER.181230T0036Z.181230T1345Z.181231T0800Z.NO/
904 PM EST Sun Dec 30 2018
...Flood Warning extended until Monday morning...The Flood Warning
continues for
The Flint River near Griffin Hwy. 16.
* Until Monday morning.
* At 8 PM Sunday the stage was 12.4 feet...and falling.
* Minor flooding is occurring and minor flooding is forecast.
* Flood stage is 12 feet.
* The river will continue to fall to below flood stage by early
tomorrow.
* At 12 feet...Flood stage is reached. Minor flooding begins in the
woodlands...fields and pasture upstream and downstream from the
gage on Georgia Highway 16 or Newnan Road.
&&
LAT...LON 3330 8444 3330 8437 3318 8445 3316 8447
3316 8447 3322 8450
$$
GAC021-153-169-207-289-311604-
/O.EXT.KFFC.FL.W.0257.000000T0000Z-190103T1800Z/
/MACG1.1.ER.181229T1339Z.181230T2315Z.190103T1200Z.NO/
904 PM EST Sun Dec 30 2018
...Flood Warning extended until Thursday afternoon...The Flood
Warning continues for
The Ocmulgee River near Macon.
* Until Thursday afternoon.
* At 8 PM Sunday the stage was 20.9 feet...and falling.
* Minor flooding is occurring and minor flooding is forecast.
* Flood stage is 18 feet.
* The river will continue to fall to below flood stage by Thursday
morning.
* At 21 feet...Minor flooding expands. An increasing amount of the
Macon GreenWay Ocmulgee Heritage Trail floods north of the Martin
Luther King Boulevard bridge. The flood waters will be up to two
feet deep on portions of the trail and both banks overflow upstream
from the bridge. Large portions of agricultural lands east of Macon
and well downstream will be under 1 to 4 feet of water.
&&
LAT...LON 3290 8372 3293 8367 3282 8356 3266 8353
3263 8359 3274 8363
$$
GAC091-271-315-311604-
/O.CON.KFFC.FL.W.0192.000000T0000Z-000000T0000Z/
/ABBG1.1.ER.181215T1900Z.181218T0745Z.000000T0000Z.NO/
904 PM EST Sun Dec 30 2018
The Flood Warning continues for
The Ocmulgee River near Abbeville.
* From early Friday morning until further notice.
* At 8 PM Sunday the stage was 12.2 feet...and falling.
* Minor flooding is occurring and minor flooding is forecast.
* Flood stage is 12 feet.
* At 13 feet...Minor flooding of lowlands adjacent to the river
continue to expand into the flood plain. Flooding of the nearby
park and parking lot at the Abbeville boat ramp also expands.
&&
LAT...LON 3206 8337 3210 8332 3188 8315 3181 8299
3175 8299 3184 8320
$$
GAC059-133-219-311604-
/O.EXT.KFFC.FL.W.0258.000000T0000Z-190101T0900Z/
/PNFG1.1.ER.181230T0432Z.181231T0600Z.190101T0300Z.NO/
904 PM EST Sun Dec 30 2018
...Flood Warning extended until late Monday night...The Flood Warning
continues for
The Oconee River near Penfield.
* Until late Monday night.
* At 8 PM Sunday the stage was 15 feet...and rising.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 13 feet.
* The river will continue rising to near 15.3 feet by after midnight
tomorrow. The river will fall below flood stage late Monday
evening.
* At 17 feet...Minor flooding continues to expand into fields...
woodlands and pastures near the river. The water level is very
close to Ward Road on the right bank. Flood waters will be
approaching irrigation systems and they may need to be moved to
higher ground.
&&
LAT...LON 3364 8325 3364 8333 3383 8333 3384 8327
$$250
WGUS82 KFFC 310655
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
155 AM EST Mon Dec 31 2018
...The Flood Warning is cancelled for the following rivers in
Georgia...
Flint River near Griffin Hwy. 16 affecting Fayette and Spalding
Counties
GAC113-255-310725-
/O.CAN.KFFC.FL.W.0266.000000T0000Z-181231T1400Z/
/GRFG1.1.ER.181230T0036Z.181230T1345Z.181231T0533Z.NO/
155 AM EST Mon Dec 31 2018
The Flood Warning is cancelled for
The Flint River near Griffin Hwy. 16.
* This takes effect immediately.
* At 1 AM Monday the stage was 11.9 feet...and falling.
* Flood stage is 12 feet.
* The river will continue to fall.
* At 12 feet...Flood stage is reached. Minor flooding begins in the
woodlands...fields and pasture upstream and downstream from the
gage on Georgia Highway 16 or Newnan Road.
&&
LAT...LON 3330 8444 3330 8437 3318 8445 3316 8447
3316 8447 3322 8450
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at Dec 29, 12:26 PM EST, 2 hours 14 minutes earlier.
Area forecast discussion, Dec 29, 12:26 PM EST, 2 hours 14 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 1226 PM EST Sat Dec 29 2018 .UPDATE... Updated for the 18Z Aviation Discussion. && .PREV DISCUSSION... /Issued 1105 AM EST Sat Dec 29 2018/ UPDATE... Latest model and hi-res guidance are indicating the precip will hold off across north Georgia until after 00Z. Will therefore lower pops across north Georgia for this afternoon and then increase pops this evening. Otherwise no significant changes to the forecast. PREV DISCUSSION... /Issued 402 AM EST Sat Dec 29 2018/ SHORT TERM /Today through Sunday/... Surface front slowly pushing through the forecast area this morning. As skies have cleared across north and central Georgia, saturated grounds and very light winds have aided in the development of patchy to dense fog. Dense fog advisory will continue through 9am along and north of a Pine Mountain to Jackson to Comer line. Should see a respite in showers through late this morning, but as deep southwest flow continues and several weak disturbances moves through the upper level flow, should see chance of showers increase particularly across central Georgia beginning this afternoon through tomorrow in the vicinity of the surface front. Even with mostly cloudy skies through the period, southwest flow will bring above normal temperatures across the forecast area through the period. Atwell LONG TERM /Sunday Night through Friday/... Stationary front stalled just south of forecast area, will start to lift north Sunday night through Monday as the upper low lifts through the southern Plains into the Great Lakes area by Monday night. The next upper low digs into the desert southwest through midweek as the surface front moves across the gulf coast states and Georgia. Surface front is slow to move through the forecast area and with some instability noted with the front on Tuesday have continued slight chance of thunder for Tuesday. extended models diverge with handling of the next system, with GFS taking a faster and more southern route with the surface low/front. As the upper low ejects across the gulf coast states Wednesday into Thursday a surface low develops over east Texas and moves across the gulf coast and Georgia on Thursday we should see an end to rain/precipitation. While there continues to be some uncertainty if cold air can move across portions of north Georgia Wednesday night into Thursday we should see a mix of rain/snow with light accumulations - of less than an inch - possible. Have stayed close to guidance temperatures through the extended periods. Atwell && .AVIATION... 18Z Update... MVFR cigs now confined to CSG/MCN. This will hold over these areas through this evening while ATL/AHN will have VFR conditions this afternoon. MVFR clouds will spread north this evening spreading over ATL/AHN areas. Cigs will become IFR over all areas late tonight and continue into Sunday morning. Showers will spread back across the forecast area this evening and continue into Sunday. Winds will be light northwest, becoming light northeast tonight. //ATL Confidence...18Z Update... High. 17 && .PRELIMINARY POINT TEMPS/POPS... Athens 63 50 59 52 / 10 80 80 40 Atlanta 60 49 58 54 / 10 80 80 40 Blairsville 57 43 57 49 / 5 70 70 60 Cartersville 57 46 57 51 / 10 80 80 60 Columbus 65 56 66 59 / 50 70 70 20 Gainesville 61 48 57 51 / 10 80 80 40 Macon 66 56 66 58 / 30 70 70 20 Rome 56 45 55 51 / 10 80 80 60 Peachtree City 62 50 60 54 / 20 80 80 30 Vidalia 70 60 71 61 / 20 50 50 20 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...17 LONG TERM....01 AVIATION...17
Hazardous weather outlook, Dec 29, 10:05 AM EST, 4 hours 35 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 1005 AM EST Sat Dec 29 2018 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-301515- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 1005 AM EST Sat Dec 29 2018 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...Today and Tonight... The heavy rainfall has moved out of the area. However, several rivers, creeks, and streams remain out of their banks with many water levels continuing to rise. River Flooding concerns are highest along and north of the I-85 corridor. Across the area ponding on the roadways and nuisance flooding in poor drainage and low-lying areas will likely persist into the evening hours. .DAYS TWO THROUGH SEVEN...Sunday through Friday... Several rounds of showers will continue into next week, with isolated thunderstorms possible Tuesday. Much of the area could see an additional 2 to 4 inches of rainfall, with locally higher amounts possible. This rainfall will continue to elevate the river and stream flood threat, especially since the grounds are saturated from recent rains. Localized flash flooding will also be a concern in flood prone areas. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed through tonight.
The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 28, 9:12 PM EST | Dense Fog Advisory | FFC | Banks, Barrow, Bartow, Butts, Carroll, Catoosa and 42 more | 12 hr |
| Dec 28, 9:19 PM EST | River Flood Warning | FFC | Bibb, Houston, Jones, Monroe, Twiggs | 4 days |
| Dec 28, 9:26 PM EST | River Flood Warning | FFC | Clarke, Greene, Oconee | 3 days |
| Dec 28, 9:44 PM EST | River Flood Warning | FFC | Catoosa | 36 hr |
| Dec 28, 10:20 PM EST | River Flood Warning | FFC | Heard | 47 hr |
| Dec 29, 12:32 AM EST | River Flood Warning | FFC | Floyd | 14 hr |
| Dec 29, 2:02 AM EST | River Flood Warning | FFC | Floyd | 26 hr |
| Dec 29, 2:07 AM EST | River Flood Warning | FFC | Butts, Henry, Newton | 21 days |
| Dec 29, 5:38 AM EST | River Flood Warning | FFC | Clayton, Fayette, Spalding | 18 hr |
| Dec 29, 10:00 AM EST | River Flood Warning | FFC | Floyd | 4 days |
| Dec 29, 2:49 PM EST | River Flood Warning | FFC | Gordon | 13 hr |
Nearby
River Flood Warnings in Georgia, 2018Every river flood warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.